# SDR UPS98827582

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641125502
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, MAIN CABIN STA 759XC-46 AT TOP OF L/W TANK FLOORBEAM ATTACH FITTING CRACKED.  REMOVED AND REPLACED CRACKED FITTING.
